# SDR AALA201906219030

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 15,912 hours, 1,876 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z633155
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING IFTE INBOARD FLAP SUPPORT BACKUP RIB CRACKED AT THE AFT OUTBOARD UPPER VERTICAL FLANGE THRU 2 FASTENER HOLS AT WS 811.10. **SUPPLEMENTAL REPORT: REPAIRED BACKUP RIB PER EA 295598. ** (CLOSED)
